Journal of Inequalities and Applications
Volume 2005 (2005), Issue 3, Pages 303-317
doi:10.1155/JIA.2005.303
Local solution of carrier's equation in a noncylindrical domain
Departamento de Matemática, Instituto Tecnológico de Aeronáutica, São José dos Campos, São Paulo 12228-900, Brazil
Received 29 April 2003
Copyright © 2005 Tania Nunes Rabello and Maria Cristina De Campos Vieira. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
We study Carrier's equation in a noncylindrical domain. We use the penalty method combined with Faedo-Galerkin and compactness arguments. We obtain results of the existence and uniqueness of the local solution.